advertisement
Question
Posted by: SARA | 2010-03-30

Is it normal to bleed during Depo Provera, is there any risk of getting pregnant.

Firstly I have been using Nur-Isterate then I changed to Depo Provera after finishing the Nur-Isterate cycle. While on Depo I stared bleeding three week after. Is it normal for a woman? Is there any risk of getting Pregnant ? Please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes it is normal and there would not be more than the usual risk of pregnancy.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement